# SDR AALA202001149012

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 75,081 hours, 9,585 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Out Of Adjust
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT DECK BUNK CREW REST DOOR LATCH VERY DIFFICULT TO OPEN SOMETIMES 10 TRIES TO OPEN DOOR. ADJUSTED DOOR STOP PLATE IAW AMM 25-29-01.
